MathSciNet Relay Station
MathSciNet bibliographic data
MR1838380 (2002f:20067) 20G05 (20C33)
Suprunenko, I. D. On an asymptotic behavior of elements of order $p$ in irreducible representations of the classical algebraic groups with large enough highest weights. Proc. Amer. Math. Soc. 129 (2001), no. 9, 2581–2589.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement